MAUDE Adverse Event Report: ST. JUDE MEDICAL ADVISOR¿ VL, SENSOR ENABLED¿ CIRCULAR MAPPING CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL ADVISOR¿ VL, SENSOR ENABLED¿ CIRCULAR MAPPING CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D-AVSE-D10-V1525
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 02/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6 the results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.Per the ifu, cardiac tamponade and pericardial effusion are known risks during the use of this device.
 
Event or Problem Description
Related manufacturing reference: 3008452825-2024-00135.During the pulmonary vein isolation procedure, a cardiac tamponade occurred which required a pericardiocentesis to stabilize the patient.The procedure was being performed with ensite x system in voxel mode.Two catheters were in the left atrium for mapping and ablation.During mapping, the tamponade occurred, it was unclear the cause but most probably the left atrial appendage was perforated.A pericardiocentesis was performed, the patient stabilized and was admitted to the icu for observation.

Brand Name
ADVISOR¿ VL, SENSOR ENABLED¿ CIRCULAR MAPPING CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key18881842
Report Number3008452825-2024-00134
Device Sequence Number9255621
Product Code DRF
UDI-Device Identifier05415067027252
UDI-Public05415067027252
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
K192037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberD-AVSE-D10-V1525
Device Lot Number8857958
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date04/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown